# SDR UIEA2019040303763

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,338 hours, 12,631 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 734285C
- Part serial: 0463
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EXTERNAL POWER SYSTEM INOP( TRANSFERRED TO MDDR 109540.   LP 1018457 - M6: R&R EXT POWER RECEPTACLE IAW AMM 24-41-02-002-009 & 24-41-02-422-014, REF LOG PAGE 1018458 M7 FOR EXT PWR OPS CHECK.   LP 1018458 - M7: PERFORMED EXT POWER OPS CHECK IAW AMM 24-41-02. OPS CHECK FAILED. DMI 109540 REMAINS OPEN.   LP 1018458 - M8: REMOVED AND REPLACED BPCU IAW AMM 24-41-03. EXT POWER OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 109540 MCC NOTIFIED. PLACARDS REMOVED.  )
